# SDR SWAA2023021603302

- Difficulty date: February 15, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 55,808 hours, 33,469 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR ASSIST HANDLE CRACKED<[01] R/R FWD GALLEY SERVICE DOOR ASSIST HANDLE IAW SIP.
